# SDR SWAA2024102835640

- Difficulty date: September 9, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CARGO TRACK LOCATED BS 747 RBL 13.84 AT AFT CARGO COMPARTMENT 2024-572008<[01] CARGO TRACK HAS BEEN REPAIRED AND DOCUMENTED ON TASK CARD ON TTG8Q00VRBYK. SEE INDIVIDUAL SIGN OFF BELOW;[02] CARGO TRACK HAS BEEN REPAIRED AND DOCUMENTED ON TASK CARD ON TTG8Q00VRBYK. SEE INDIVIDUAL SIGN OFF BELOW
